# SDR SIMA20171023002

- Difficulty date: October 23, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 32,608 hours, 28,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE FR75 HAS SKIN CRACK ABOVE STR 2L. REPAIRED LT AFT FUSELAGE FR 75 SKIN CRACK ABOVE STR 2L IAW SRM 53-31-01 ITEM 11 FIG 219.
